# SDR ASAA0480286

- Difficulty date: April 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3934011503
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING HV CHECK, AFT CARGO DOOR FRAME TEE- FITTING ON UPPER INNER STRUCTURE IS CRACKED.  REPLACED TEE PER SRM 51-30-5.  (M)
